# SDR ABXA010098

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FUSELAGE STATION 541-560 HAD LEVEL 1 CORROSION AND WAS CRACKED.  MAINTENANCE INSPECTED AND REPAIRED THE INTERCOSTAL IAW DC-9 SRM 51-10-3.
